Hamiltonian decomposition of Cayley graphs of degree 4 - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Combinatorial Theory, Series B Year : 1989

Hamiltonian decomposition of Cayley graphs of degree 4

Fichier principal
Vignette du fichier
67-BFM89-hamilton-cayley-degree4.pdf (5.33 Mo) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-02500476 , version 1 (06-03-2020)

Identifiers

Cite

Jean-Claude Bermond, Odile Favaron, Maryvonne Maheo. Hamiltonian decomposition of Cayley graphs of degree 4. Journal of Combinatorial Theory, Series B, 1989, 46 (2), pp.142-153. ⟨10.1016/0095-8956(89)90040-3⟩. ⟨hal-02500476⟩
30 View
136 Download

Altmetric

Share

Gmail Facebook X LinkedIn More